Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Injectives in Finitely Generated Universal Horn Classes

Michael H. Albert and Ross Willard
The Journal of Symbolic Logic
Vol. 52, No. 3 (Sep., 1987), pp. 786-792
DOI: 10.2307/2274364
Stable URL: http://www.jstor.org/stable/2274364
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Injectives in Finitely Generated Universal Horn Classes
Preview not available

Abstract

Let K be a finite set of finite structures. We give a syntactic characterization of the property: every element of K is injective in ISP(K). We use this result to establish that A is injective in ISP(A) for every two-element algebra A.

Page Thumbnails

  • Thumbnail: Page 
786
    786
  • Thumbnail: Page 
787
    787
  • Thumbnail: Page 
788
    788
  • Thumbnail: Page 
789
    789
  • Thumbnail: Page 
790
    790
  • Thumbnail: Page 
791
    791
  • Thumbnail: Page 
792
    792